# SDR ASOA20140913278V

- Difficulty date: September 13, 2014
- Submitted: September 13, 2014
- Operation: Air carrier
- Aircraft: N14953
- Make and model: Emb EMB-145LR
- Aircraft serial: 145071
- Aircraft time: 39,427 hours, 29,746 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Frame 77
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK,  REAR FUSELAGE HAS DENT BETWEEN FRAME 77 AND SPLICE BETWEEN STRINGERS 18 - 19R,  REPAIRED DENT IAW EC5330-02939.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
